... moody, crying and nauseous can this be from the birth control she had none if these symptoms the first month. She's also weaning off of 10 mg prozac. So I'm not sure what's going on. I've read lovera has side effects of mood swings and nausea.
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Is it bad that I started my new birth control pack a week late? Can it mess up my period this month?
Posted 6 Oct 2014 • 1 answer
First time taking birth control pills and I started on my first month pack and then continue to use?
Posted 21 Nov 2014 • 1 answer
I have a new pack of birth control, I started it Sunday but took a light blue pill instead of white?
Posted 26 Feb 2015 • 1 answer
Birth Control - I skipped my sugar pills last month and just started a new pack to avoid getting my?
Posted 1 Apr 2015 • 1 answer
I started birth control for the first time and started the pack a week before I was normally suppose
Posted 27 Sep 2016 • 0 answers